|What medications cause elephant hump?
May 11, 2014
Recently noticed my back physiology changing. so worried could be developing elephant hump. Which medications cause it and how can it be reversed.
| Response from Dr. Pierone
A buffalo hump, or cervico-dorsal fat pad, is an uncommon complication of antiretroviral therapy. This abnormal fat protuberance develops at the junction of the upper back and lower back of the neck. The fat is typically more fibrous and firmer than ordinary subcutaneous fat. Protease inhibitors seem to be linked to this complication, and I have seen them improve after stopping this class of medications.
I have also had patients elect to have liposuction to reduce a buffalo hump that persists in spite of change of regimen.
I hope this information helps and good luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Get Vd?
- Blowjob From A Prostitute Do I Need To Get Tested For AIDS
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Pain In Balls After Touching Precum Sign Of HIV AIDS
- Sore Throat After Kissing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.